Subgroup growth of right-angled Artin and Coxeter groups

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 181
  • Download : 0
We determine the factorial growth rate of the number of finite-index subgroups of right-angled Artin groups as a function of the index. This turns out to depend solely on the independence number of the defining graph. We also make a conjecture for right-angled Coxeter groups and prove that it holds in a limited setting.
Publisher
WILEY
Issue Date
2020-04
Language
English
Article Type
Article
Citation

JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.101, no.2, pp.556 - 588

ISSN
0024-6107
DOI
10.1112/jlms.12277
URI
http://hdl.handle.net/10203/274467
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0